# SDR 05FDEA00112

- Difficulty date: January 17, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 44,433 hours, 8,769 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AT FL310 WITH FUEL SYSTEM AUTO LVL 2 ALERT "TNK WING OVERFILL". COMPLIED WITH   QRH PROCEDURES. WITH FUEL SYSTEM IN MANUAL & CROSS FEED MANIFOLD  PRESSURIZED) RECEIVED SAME LVL 2 ALERT "TANK WING OVERFILL".  SWITCHED TO AUTO  (OPPOSITE CONTROLLER) ALERT WENT OUT & FUEL FAILED TO PUMP FROM AUX TO FILL TANK   1,2 OR 3 WITH AUX FUEL AT 10.5. DUMPED FUEL (90K) & RTN TO KIX.  MEL: ACN RELEASED PER MEL/CDL: 28-21-03-02.  EXPIRES 26JAN05 MAIN TANK 2 FILL VALVE - INOP CLOSED.  KIX: MX REPLACED CRACKED FUEL MANIFOLD ASSY, FUEL SHUT OFF VALVE BODY ASSY AND CONTROLLER ASSY. OPS CHECKED OK PER MM. RETURNED TO SERVICE.  .
